MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD

ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD
Catalog Number 07229593190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c 501 serial number was (b)(6).The customer loaded a new reagent pack of a different lot (83242101) that was from a different shipment.The customer repeated previously tested proficiency samples and the results were much lower.For troubleshooting purposes, the customer also tested samples drawn from employees on both reagent packs and the results were much lower with the new reagent pack.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable high ammonia ii results from the cobas 6000 c 501 analyzer.The doctor questioned the high result as it did not match the clinical picture.The initial result was 383 mol/l.The customer repeated the same and the result was still high.No specific data was provided.The result from a new sample from the patient tested at another laboratory was <10 mol/l.This result was believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer determined there was an issue with the ammonia reagent cassette.He replaced the gear pump as the gauge was not working, and replaced the rinse tubing.He ran precision testing.The investigation determined that the service actions resolved the issue.

Brand Name
AMMONIA II
Common Device Name
ENZYMATIC AMMONIA METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21772756
Report Number1823260-2025-01008
Device Sequence Number10161417
Product Code JIF
UDI-Device Identifier04015630936526
UDI-Public04015630936526
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number07229593190
Device Lot Number81369501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient SexMale